# SDR SCNA97252

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1518344
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FLOOR SUPPORT FRAME CORRODED NEAR L-2  DOOR FLOOR AREA, STATION 1070 LBL 24 TO 65.  REMOVED, FABRICATED, AND INSTALLED NEW FLOOR SUPPORT IAW B727 SRM 51-30-2, 51-10-1, 51-20-1 AND MM 51-20-2.
